# SDR AALA202002119014

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,314 hours, 31,010 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 4520
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 80,217 hours, 35,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMOUT CABIN PRESSURE FLUCTUATED +- 1000 FT/MN LEVEL AT FL 240 WAS THE SAME. CHANGED TO MANUAL MODE ON CABIN PRESS CONTROL, NO HELP. SWITCHED BACK TO AUTO AND STARTED A DESCENT TO FL 200 CABIN DIFF PRESS. WAS 7.1 PSI INAN ATTEMPT TO REGAIN CONTROL OF CABIN PRESS. TURNED ON ENGINE AND WING ANTI ICE. DIDNT SEEM TO HELP. LEVELED AT FL 2090 AND CABIN PRESS. STABILIZED. DIFF PRESS CONTINUED TO INCREASE NORMALLY CABIN DESCENDING TO A DIFF PRESS OF 7.6 PSI AND LEVELED OFF AT ACABIN ALT OF 700 FT WITH CABIN V/V AT ZERO. ALL NORMAL AND STABLE. TURNED ENGINE AND WING ANTI ICE OFF WITH NO CHANGE IN CABIN PRESS NO ERROR MESSAGES ON ECAM OR PRINTER. REMOVED AND REPLACED BOTH CABIN PRESSURE CONTROLLERS IAW AMM 21-31-34. PERFORMED OPS TEST OF THE PRESSURE CONTROL AND MONITORING IAW AMM 21-31-00 OPS TEST PASSED. ALSO SEE AALA202002109061.
